# SDR AALA20150630003

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 82,024 hours, 43,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5016
- Part serial: 21600
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD STRING OF ESCAPE PATH LIGHTING IS DIM & THEN FADES OUT DURING DUAL FEED CHECK WITH LIGHTS OPERATING ON CTR BATTERIES.  R & R BATTERY IAW AMM 33-60-98.  SYS CHECKED NORMAL.
